On the measure of equidistribution of point sets

Rényi Alfréd: On the measure of equidistribution of point sets. In: Acta scientiarum mathematicarum, (13) 2. pp. 77-92. (1950)

[thumbnail of math_013_fasc_002_077-092.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 13
Number: 2
ISSN: 0001-6969
Page Range: pp. 77-92
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38568/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 12:19
URI: http://acta.bibl.u-szeged.hu/id/eprint/13661

Actions (login required)

View Item View Item